# SDR UPS08853791

- Difficulty date: October 11, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVAL AND DISPOSITION REPAIR EFN 71520081041 ORIG NR 198845 MAIN CABIN STA 240 LBL 45 SEAT TRACK PLUG.  NO SEAT TRACK PLUG AT STA 240 LBL 45.  SEAT TRACK SPLICE IAW DCI SRM 53-02-03-0 FIG 006A REV 78.
